# SDR DXTA2014072305829

- Difficulty date: July 22, 2014
- Submitted: July 28, 2014
- Operation: Air carrier
- Aircraft: N839QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600690
- Aircraft time: 6,200 hours, 4,983 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Motor
- Part number: 11341041
- Part serial: 403
- Condition: Failed
- Location: A/C Pack
- Part time: 2,126 hours, 1,697 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON GROUND WITH GPU POWERING ACFT &  AIR CONDITIONER RUNNING, LARGE AMOUNTS OF SMOKE CAME FROM VENTS UNDERNEATH THE AFT CARGO COMPARTMENT.   REMOVED AND REPLACED MOTOR ASSEMBLY. RESERVICED SYSTEM.  RAN A/C UNIT FOR 30 MINUTES. OPS CHECKED GOOD IAW CMM 21-00-07 AND MM 21-52-00.
